For patient with fever and pain due to its combination of paracetamol 500 mg with vitamin C 300 mg. Ascozental has an excellent safety profile & well tolerated in different ages group also, it is safe for pregnant and feeding women available in sachets with palatable orange taste.
Active Ingredient: Adults: Dissolve granules in ½ cup of water (1-2 sachets / 3-4 times / day). Children older than 12 years old: 1 sachet (2 times daily).
Dosage Form: satchels
Pack Size: 5 gm , 6 satchels
Reg. No: N/A
N/A
Keep away from direct sunlight
Medizen Egypt Pharmaceutical Company